# SDR FDEA201811273376

- Difficulty date: November 27, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 74,051 hours, 30,796 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: MS25237387
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON APPROACH TO RUNWAY 27 KMEM, WHEN LANDING GEAR  SELECTED DOWN, THE LEFT GEAR DOWN GREEN LIGHT DID NOT ILLUMINATE. DECLARED AN EMERGENCY WITH KMEM ATC, MADE LOW PASS TO ALLOW TOWER TO VISUALLY  VERIFY ALL GEAR NORMAL. NORMAL LANDING AFTER  VERIFYING GEAR DOWN WITH TOWER. UPON CREW DEBRIEF FOUND THAT THE LT GEAR DOWN SWITCH LIGHT WAS BURNED OUT AND WOULD NOT TEST. RELAMPED LT GEAR DOWN LOCKED LIGHT IAW AMM  33-13-00-2. LIGHT ILLUMINATED AND OPS CHECKED GOOD. AS PRECAUTION VISUALLY INSPECTED DOWN LOCK SENSORS ON MAIN AND NOSE GEAR, ALSO PERFORMED BITE TEST OF  PSEU AND FOUND NO DISCREPANCIES IAW FIM 32-09 FT804 FIG 103. A/C HAS NO 30 DAY HISTORY AND IS OK TO CONTINUE SERVICE AT THIS TIME.
